Dr. David J. Leeming 

Ph.D. (Alta.), Professor Emeritus

Department of Mathematics & Statistics,
University of Victoria,
Victoria, B.C., Canada, V8W 3R4 

Phone: (250) 472-4928
Fax: (250) 721-8962
E-Mail: leemingd at uvic dot ca

Research Interests

  • Approximation Theory 
  • Euler and Bernoulli Polynomials 


  • Canadian Mathematical Society 
  • B.C. Association of Mathematics Teachers

Professional Appointments

  • Council Member, B.C. Council on Admissions and Transfer 2000-2006
  • Member, B.C. Open University Academic Council 2003-2004


  • 2003-2004 Faculty of Science Excellence in Teaching Award
  • 2005 Pacific Institute for the Mathematical Sciences Education Prize
  • 2006 University of Victoria Community Leadership Award

Recent Publications

  1. E.H. Kaufman, Jr., D.J. Leeming and G.D. Taylor, Adaptive Monotone Rational Approximation on Finite Sets, Numerical Algorithms 32(1), 2003, 1-12. 
  2. D. J. Leeming, The coefficients of (sinh xt)/(sin t) and the Bernoulli polynomials, Int. J. Math. Soc. Technol. 28 (1997), 575-579. 

Pacific Institute for the Mathematical Sciences

  • UVic Site Director 2003-04
  • UVic Education Coordinator 2001-
  • Managing Editor, Pi in the Sky Magazine 2004-2009

Back to UVic Department of Mathematics and Statistics Home Page.